# SDR SWIA200312277

- Difficulty date: July 10, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 4,569 hours, 3,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FUSELAGE, PULLEY INTERCOSTAL OB FLANGE IS CRACKED; FS 484.0, LBL 36.0.  DISCOVERED DURING C-CHECK, CUT OUT DAMAGE IAW CRJ REO 601R-53-41-059 ''A''.  REPAIRED ANGLE IAW CRJ REO 601R-53-41-059 ''A'' & RII 53-401.
